# SDR AALA201606099012

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,559 hours, 24,108 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REAR GALLEY ODOR LIKE SOMETHING HOT OR BURNING.  PULLED C/B'S IN GALLEY.  FOUND PLASTIC BURNING ON BURNER PAD,  REPLACED COFFEEMAKER AND ACCOMPLISHED A SATISFACTORY OPS CHECK WITH NO ODORS NOTED IAW AMM 25-35-15.
